# SDR FDEA201908302045

- Difficulty date: August 30, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,131 hours, 17,228 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2616891
- Condition: Malfunctioned
- Location: Nr 8 Brake Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  RECEIVED A BRAKE DIFF TEMP LVL 1 MESSAGE.  BRAKE TEMP ON NR 8 WAS ABOUT 200 COOLER THAN ALL OTHER TEMPS.  REMOVED AND REPLACED THE NR 8 BRAKE TEMP SENSOR IAW MM 32-46-01-4.  PERFORMED A TEST OF THE BRAKE TEMPERATURE MONITOR AND TIRE PRESSURE INDICATING SYSTEM IAW MM 32-46-00-700-804.  OPS CHECKED GOOD.
